# SDR JJBA20211227036

- Difficulty date: December 27, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N11187
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500927
- Aircraft time: 33,027 hours, 23,486 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Sensor
- Part number: 15H0048PH
- Part serial: 0728
- Condition: Inoperative
- Location: Rudder
- Part time: 23,952 hours, 18,415 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

RUDDER 1-2 INOPERATIVE ON SHORT FINAL INTERMITTENT. DAU WAS REPLACED AND SUSPECTED TO BE CAUSE OF MULTIPLE SYSTEM MALFUNCTIONS. AFTER TAKE OFF THE DAU 2A FAIL MESSAGE DISPLAYED AND THE RUDDER SYS 1-2 INOPERATIVE MESSAGE REAPPEARED AFTER EMERGENCY WAS DECLARED. REPLACEMENT OF RUDDER SYS 2 SWITCH PRESSURE SWITCH. BOTH RUDDER AND AILERON SHUTOFF SWITCHES WERE FOUND ENGAGED AFTER LANDING. VERIFY SYSTEM 1 GOES TO STANDBY AND RUDDER OVERBOOST IS DISPLAYED ABOVE 135 KNTS.
